Department of Informatics and Mathematical Modeling

  1. Published

    Duality in constrained location problems. / Juel, Henrik; Love, Robert F.

    Institute of Mathematical Statistics and Operations Research, Technical University of Denmark, 1987.

    Publication: Research - peer-reviewReport – Annual report year: 1987

  2. Published

    A Service Protection Model. / Nielsen, Bo Friis.

    NTS-7. 1987.

    Publication: Research - peer-reviewArticle in proceedings – Annual report year: 1987

  3. Published

    A Hoare-like proof system for analysing the computation time of programs. / Nielson, Hanne Riis.

    In: Science of Computer Programming, Vol. 9, No. 2, 1987, p. 107-136.

    Publication: Research - peer-reviewJournal article – Annual report year: 1987

  4. Published

    Strictness Analysis and Denotational Abstract Interpretation (Extended Abstract). / Nielson, Flemming.

    ACM Conference on Principles of Programming Languages POPL'87. 1987. p. 120-131.

    Publication: Research - peer-reviewArticle in proceedings – Annual report year: 1987

  5. Published

    Towards a Denotational Theory of Abstract Interpretation. / Nielson, Flemming.

    Abstract Interpretation of Declarative Languages. 1987. p. 219-245.

    Publication: Research - peer-reviewBook chapter – Annual report year: 1987

  6. Published

    Test System Impact on System Availability. / Pau, L. F.

    In: I E E E Transactions on Aerospace and Electronic Systems, Vol. AES-23, No. 5, 1987, p. 625-633.

    Publication: Research - peer-reviewJournal article – Annual report year: 1987

  7. Published

    Solitary waves on nonlinear elastic rods. II.. / Sørensen, Mads Peter; Christiansen, Peter Leth; Lomdahl, P. S.; Skovgaard, Ove.

    In: Acoustical Society of America. Journal, Vol. 81, No. 6, 1987, p. 1718-1722.

    Publication: Research - peer-reviewJournal article – Annual report year: 1987

  8. Published

    An analytical solution to a simple transport problem. / Vidal, Rene Victor Valqui.

    IMSOR, DTH, 1987.

    Publication: Research - peer-reviewReport – Annual report year: 1987

  9. Published

    A new algorithm for the economic lot-size problem. / Vidal, Rene Victor Valqui; Ferreira, José Soeiro.

    In: Control and Cybernetics, Vol. 16, 1987, p. 87-98.

    Publication: Research - peer-reviewJournal article – Annual report year: 1987

  10. Published

    A simple solution to a family of simple allocation problems. / Vidal, Rene Victor Valqui.

    In: IIE Transactions Industrial Engineering Research and Development, Vol. 19, No. 2, 1987, p. 77-81.

    Publication: Research - peer-reviewJournal article – Annual report year: 1987

Download list: To download, please limit the number of search results to 1,000 or less.